Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Has Insulin Humalog ever been given as a treatment to combat a phenobarbital overdose?

Has Insulin Humalog ever been given as a treatment to combat a phenobarbital overdose? Or is it used for ICT, Insulin Coma Therapy. Don t worry no suicidal ideation here....this happened to someone I know....she was knocked out repeatedly with the insulin...no court order...no guardianship. You advertised this as free. False advertising, I am going to report it to the Attorney General...Thanks.
Mon, 31 Aug 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Insulin and Phenobarbital has no major drug interactions. Mechanism and mode of action of both drugs are different and hence phenobarbital overdose will not be controlled by insulin. There is no such scientific evidence for the same. Hence, I would suggest you to not to consider insulin for phenobarbital toxicity.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Phenobarbital


Has Insulin Humalog ever been given as a treatment to combat a phenobarbital overdose?

Hi, Insulin and Phenobarbital has no major drug interactions. Mechanism and mode of action of both drugs are different and hence phenobarbital overdose will not be controlled by insulin. There is no such scientific evidence for the same. Hence, I would suggest you to not to consider insulin for phenobarbital toxicity. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician